# SDR ASAA2014091809168

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 10,592 hours, 3,085 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 16570
- Condition: Failed
- Location: A/C Bay
- Part time: 10,587 hours, 3,084 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START ON RECALL FWD CABIN ZONE TEMP LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH MASTER CAUTION RESET.  ACFT GROUNDED.  R & R FWD CABIN TRIM AIR MODULATING VALVE IAW AMM 21-61-21.  OPS CK GOOD.  PERFORMED BITE CK.  BITE CK GOOD.
